# SDR SWAA2020021341374

- Difficulty date: February 12, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 24,741 hours, 10,981 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AIRCRAFT DISTRIBUTION BAY CENTER RIGHT FLOOR SUPPORT CRACKED. / R&R FLOOR SUPPORT PER SRM.
